# SDR REXA2019022300250

- Difficulty date: February 23, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N832AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8032
- Aircraft time: 22,794 hours, 22,918 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Access Panel
- Part number: 601R1430345S
- Condition: Damaged
- Location: Te Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT IB FLAP VANE CENTER ACCESS PANEL ON THE ZONE 6 PANEL RACK HAS A BLOWN OUT FASTENER HOLE MARKED BY GREASE PENCIL AND DOT. LOCATED AND DRILLED ACCESS PANEL IAW SRM 51-40-11 TR 51-42.
